# SDR 96ZZZM598

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20404
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 460/420
- Part time: 45,615 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND BETWEEN STATION 460 AND 420 FLOOR SUPPORT ANGLE RBL 10 HAS CORROSION.  REMOVED FLOOR SUPPORT 400 TO 420 CORROSION EXCEED SRM LIMITS 51-10-6.  FABRICATED NEW FLOOR SUPPORT ANGLE 20 INCH BY 2 INCH BY 2.5 INCH 7075 T-6 .125 PER SRM 51-40-3.  REMOVED FLOOR SUPPORT 420 TO 440, CORROSION EXCEED SRM LIMITS 51-10-6.  FABRICATED NEW FLOOR SUPPORT ANGLE 20 INCH BY 2 INCH BY 2.5 INCH 7075 T-6 .125 PER SRM 51-40-3.  INSTALLED FLOOR SUPPORT PER SRM 51-10-1.
